# SDR N6WA2020100801

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FAIRING SUPPORT BOTTOM CENTER SPLICE ANGLE AT FS 939 HAS SURFACE CORROSION. REMOVED AND REPLACED SPLICE ANGLE ON AFT WING TO FAIRING SUPPORT, IAW CRJ700 SRM 51-42-06.
